Alert archive / Idaho / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Pocatello, ID

August 13, 2022Oneida County, Idaho

NWS Pocatello, ID issued this flash flood warning at Aug 13, 2022, 3:33 PM MDT for Oneida County, Idaho. It was in force for 117 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2022, 3:33 PM MDT (21:33 UTC)
Expired
Aug 13, 2022, 5:30 PM MDT
In force
117 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

County Oneida County, ID

The radar

The Pocatello radar (KSFX), 99 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 3:35 PM MDTFLASH FLOOD3 Nne Holbrook, IDEVIDENCE FOUND OF FLASH FLOODING ACROSS HESS RD, WITH SOME MINOR RESIDUAL ROAD DAMAGE. TIME ESTIMATED BASED ON RADAR.
Aug 13, 5:09 PM MDTHEAVY RAIN 0.594 Nw Holbrook, IDPRIVATE WEATHER STATION RECORDED 0.59 INCHES OF RAINFALL BETWEEN 3:14 PM AND 5:09 PM NEAR THE INTERSECTION OF ID-37 AND S BULL CANYON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2022-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2022-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1903 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WGUS55 KPIH 132133
FFWPIH
IDC071-132330-
/O.NEW.KPIH.FF.W.0004.220813T2133Z-220813T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pocatello ID
333 PM MDT Sat Aug 13 2022

The National Weather Service in Pocatello has issued a

* Flash Flood Warning for...
  Central Oneida County in southeastern Idaho...

* Until 530 PM MDT.

* At 333 PM MDT, Doppler radar indicated merging thunderstorms 
  producing very heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, roads, and
           basements, as well as other poor drainage and low-
           lying areas.

* Some locations that will experience flash flooding include...
  Holbrook Summit and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Turn around, don't drown when 
encountering flooded roads. Most flood deaths occur in vehicles. 
Find an alternate route.

If you observe flooding or debris flows, please report your 
observations to the National Weather Service in Pocatello via phone, 
email, or social media, when it is safe to do so.

&&

LAT...LON 4228 11269 4228 11244 4209 11247 4216 11279

FLASH FLOOD...RADAR INDICATED

$$

KSmith
2 follow-up statements
660 
WGUS75 KPIH 132240
FFSPIH

Flash Flood Statement
National Weather Service Pocatello ID
440 PM MDT Sat Aug 13 2022

IDC071-132330-
/O.CON.KPIH.FF.W.0004.000000T0000Z-220813T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oneida ID-
440 PM MDT Sat Aug 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT THIS 
AFTERNOON FOR CENTRAL ONEIDA COUNTY...

At 440 PM MDT, Doppler radar continues to show light to moderate 
rainfall across the warned area. Although the heaviest rain has 
already fallen, radar estimates continue to show 1.5-2.5 inches of 
rain have fallen to the east of Holbrook. Additional light rainfall 
on top of already saturated soils, may lead to some additional flash 
flooding threat over the next hour.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, roads, and
         basements, as well as other poor drainage and low-lying
         areas.

Some locations that will experience flash flooding include...
  Holbrook Summit and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4226 11269 4225 11245 4210 11248 4216 11273

FLASH FLOOD...RADAR INDICATED

$$

McKaughan
295 
WGUS75 KPIH 132328
FFSPIH

Flash Flood Statement
National Weather Service Pocatello ID
528 PM MDT Sat Aug 13 2022

IDC071-132338-
/O.EXP.KPIH.FF.W.0004.000000T0000Z-220813T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oneida ID-
528 PM MDT Sat Aug 13 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT THIS AFTERNOON FOR 
CENTRAL ONEIDA COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 4226 11269 4225 11245 4210 11248 4216 11273

$$

McKaughan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 1:10 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Aug 13, 1:10 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
110 PM MDT Sat Aug 13 2022

...ANOTHER ACTIVE DAY WITH ISOLATED STRONG THUNDERSTORMS PRODUCING
WIND GUSTS OVER 45 MPH, SMALL HAIL, FREQUENT LIGHTNING, AND HEAVY
RAINFALL BETWEEN 2 PM AND 9 PM...

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
A second active t-storm day is about to begin as we kick off the
weekend! The high-res HREF consensus supports 2 PM to 9 PM as the
most favorable window for storms today, with sct coverage just about
everywhere south/east of a line from about Challis, to about Hailey,
to about Burley, although an isolated cell or two can't be ruled out
as early as 1 PM across most of our mntn ranges (potentially
elevated or at least on the weaker side as we continue to heat and
overcome AM convective inhibition). Continued monsoon moisture in
place with PWATs over 1.0" across RAP/NAMNest soundings and the HREF
mean will again support very heavy localized rainfall in storm
cores, with relatively weak flow all the way up to 500mb suggesting
somewhat slow-movers today (so we'll need to watch for both nearly
stationary cells AND zones of training for localized flash flood
concerns). CAPE (fuel for storms), largely sfc-based, is again
impressive today by Idaho standards with forecast soundings and our
new HREF-based DESI product advertising a widespread 1,000-1,500
J/kg loaded up by 2 PM for convective initiation. While moisture and
CAPE/fuel will be plentiful, there are a couple, at least minor
limiting factors today as far as any severe wx threat. For one, we
have slightly greater cloud cover across the region early this
afternoon compared to yesterday, although for the most part it does
not seem to be significantly hampering destabilization. Second,
lifting mechanisms are subtle, as our main synoptic-scale driver (a
negatively-tilted shortwave) is largely focused across WA/OR into
wrn MT with an associated mid-level jet riding the leading edge of
this feature, yet still largely to our NW. Yesterday we were a bit
surprised that isolated pulse-mode cells had a hard time making a
stand through much of the early to mid-afternoon across the srn/ern
highlands away from better shear/ascent to the NW given how much
CAPE was available to tap into, with some of the strongest storms of
the day not firing until outflow boundaries were available yesterday
eve. We may see the same evolution today with subtle vort-maxes and
orographic lift playing a role early on, but activity increasing
with time as outflow boundaries are produced to provide additional
lifting mechanisms. Consensus in sct storm coverage is almost
universal across all high-res CAMS, so hard to argue too much with
that. Finally, we're also lacking shear, as stronger flow aloft
associated with that above-mentioned jet largely remains north/west
of the CWA (in a very similar corridor to yesterday), so we're
somewhat offsetting today's favored corridor for storms from that
supporting shear. Taking all of this into consideration, the severe
wx threat seems quite marginal and localized, but available
CAPE/moisture should still support at least some stronger cells that
will likely pulse up and down, potentially producing wind gusts in
excess of 45 MPH (modest low-level DCAPE available), small hail
(some CAPE through the hail growth zone on sounding traces),
frequent lightning, and again heavy rain. We have maintained mention
of gusty winds, small hail, and heavy rain in the wx grids. Another
good day to remain weather-aware and have multiple ways to receive
warnings should one be issued. Regional winds should remain quite
light outside of convection. Activity should quickly die after 9 PM,
although an isolated shower or rumble of thunder cannot be ruled out
overnight. Sun, we trend drier as monsoon moisture pushes east out
of our region. We do have another, much weaker embedded shortwave
that may support isolated t-storms again during the afternoon/eve
across the ern Central Mntns and srn/ern highlands, but overall
coverage should be much less than today with less consensus in the
CAMs. Have held PoPs/ProbThunder at isolated coverage for now as we
monitor trends. Expect high temps to range from the mid-80s to lower
90s throughout the weekend. - KSmith

.LONG TERM...MONDAY THROUGH NEXT SATURDAY...
The ridge of high pressure positioned over the Oklahoma panhandle
expands northwestward into SRN Idaho Monday aided by am
amplifying trough positioned well off the NW coast. The
orientation of this ridge will effectively cause subtropical
moisture to pool across SRN Nevada and Utah through at least
Wednesday resulting in unseasonably hot temperatures and dry
conditions. The models continue to show the ridge weakening and
shifting east Thursday with a full on monsoon push following
Friday and continuing into Saturday. Here, we expect to see
moderating daytime temperatures Thursday into Saturday under the
increasing cloud cover and thunderstorm activity associated with
the monsoon push. Huston

&&

.AVIATION...
A moist and unstable subtropical SSW flow continues across the
region today with drier conditions advancing SE into the area late
tonight and Sunday. Early afternoon thunderstorm activity is
expected to fire along a line from Mackay to Monida while ongoing
thunderstorm activity continues across the SE mountains and
gradually expands into the SRN and ERN mountainous areas by mid-
afternoon. The Snake River Plain should follow by mid-afternoon as
well with TSRA expected to directly impact all terminals except
KSUN and KBYI. VFR conditions will prevail outside thunderstorm
activity. Huston

&&

.FIRE WEATHER...
A ridge of high pressure was centered over SE Colorado early this
afternoon while subtropical moisture continued to rotate north
through Utah into SE Idaho. To the northwest, a drier SW flow
aloft was gradually settling SE across the region resulting in
drier and more stable conditions for Fire Zones 475 and 422.
Across the SE portion of the CNTRL mountains (Zone 476), Snake
River Plain (Zones 425 and 410), and SE mountains (Zones 411, 413,
and 427) today, we expect to see scattered thunderstorms with
wetting rain and elevated daytime humidity which is precluding the
issuance of a Red Flag Warning. The drier SW flow aloft continues
to settle across the region tonight and Sunday, effectively
limiting most thunderstorm activity to the SE mountains although
there may be enough lingering moisture to support some limited
activity within the Mackay to Monida region and Oakley to Malad.
Again, the activity across the SE mountains should have sufficient
moisture to support wetting rains. By Monday, the ridge of high
pressure positioned over the Oklahoma panhandle expands
northwestward into SRN Idaho aided by am amplifying trough
positioned well off the NW coast. The development of this ridge
over SRN Idaho will effectively cause subtropical moisture to pool
across SRN Nevada and Utah through at least Wednesday. The models
continue to show the ridge weakening and shifting east Thursday
with a full on monsoon push following Friday and continuing into
Saturday. Daytime temperatures should push higher Sunday through
Wednesday under the ridge and then moderate Thursday into Saturday
under the increasing cloud cover associated with the monsoon
push. Minimum humidity levels should fall into the teens in most
areas through mid-week before surging back up into the 30's and
40's Friday and Saturday. Huston

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
None.

&&

In the hours before

Local storm report, Aug 13, 2:38 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
238 PM MDT SAT AUG 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLASH FLOOD      12 NW BUIST             42.47N 112.58W
08/13/2022                   POWER              ID   TRAINED SPOTTER

            VERY HEAVY RAIN. FLOODING BASEMENT. NO HAIL.

&&

MH
Special weather statement, Aug 13, 2:49 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pocatello ID
249 PM MDT Sat Aug 13 2022

IDZ055-056-132145-
Eastern Magic Valley ID-Southern Hills/Albion Mountains ID-
249 PM MDT Sat Aug 13 2022

...THUNDERSTORMS MOVING NORTHEAST TOWARD OAKLEY RESERVOIR THROUGH
345 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Oakley Reservoir, moving northeast at 10 mph.

HAZARD...Heavy rain, wind gusts to 35 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oakley Reservoir, Oakley and City Of Rocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4200 11420 4233 11399 4225 11359 4199 11376
TIME...MOT...LOC 2047Z 227DEG 8KT 4206 11405

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Huston
Special weather statement, Aug 13, 2:53 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pocatello ID
253 PM MDT Sat Aug 13 2022

IDZ051>055-067>069-132145-
Eastern Magic Valley ID-Arco/Mud Lake Desert ID-
Upper Snake River Plain ID-Shoshone/Lava Beds ID-Lost River Range ID-
Beaverhead/Lemhi Highlands ID-Lower Snake River Plain ID-
Lost River Valleys ID-
253 PM MDT Sat Aug 13 2022

...LINE OF THUNDERSTORMS MOVING EAST THROUGH THE CENTRAL SNAKE RIVER
PLAIN TOWARD ARCO, HOWE, AND STERLING THROUGH 345 PM MDT...

At 250 PM MDT, Doppler radar was tracking a line of thunderstorms
extending from 14 miles east of Darlington to near Central Inl to 12
miles west of Aberdeen. Movement was east at 15 mph.

HAZARD...Brief moderate to heavy rain, wind gusts of 30 to 40 mph,
         and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arco, American Falls Reservoir, Aberdeen, Atomic City, Central Inl,
Taber, Southeast Inl, Southwest Inl, Northwest Inl, Springfield,
Rockford, Pingree, Moore, Butte City, Sterling, East Butte, Big
Southern Butte, Coxs Well Airport and Howe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4414 11265 4371 11245 4298 11255 4277 11315
      4365 11351 4393 11322
TIME...MOT...LOC 2050Z 251DEG 15KT 4388 11314 4359 11300 4300 11308

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Huston
Special weather statement, Aug 13, 3:00 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pocatello ID
300 PM MDT Sat Aug 13 2022

IDZ057>059-132145-
Franklin/Eastern Oneida Region ID-Marsh and Arbon Highlands ID-
Raft River Region ID-
300 PM MDT Sat Aug 13 2022

...STRONG THUNDERSTORM DROPPING SOUTHEAST ACROSS CENTRAL ONEIDA,
SOUTHERN BANNOCK, AND SOUTHEASTERN POWER COUNTIES...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Holbrook Summit, or 18 miles northwest of Malad,
moving southeast at 15 MPH.

HAZARD...Wind gusts up to 50 MPH, half inch hail, torrential
         rainfall, and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holbrook Summit, Daniels Reservoir and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4232 11277 4246 11255 4228 11223 4208 11246
      4213 11272
TIME...MOT...LOC 2058Z 312DEG 13KT 4232 11255

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KSmith
Local storm report, Aug 13, 3:01 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
301 PM MDT SAT AUG 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       11 NW BUIST             42.44N 112.59W
08/13/2022  M1.00 INCH       POWER              ID   TRAINED SPOTTER

            STANDING WATER.

&&

MH
Special weather statement, Aug 13, 3:14 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pocatello ID
314 PM MDT Sat Aug 13 2022

IDZ066-067-132215-
Centennial Mountains/Island Park ID-Beaverhead/Lemhi Highlands ID-
314 PM MDT Sat Aug 13 2022

...THUNDERSTORM WEST OF SPENCER MOVING EAST TOWARD INTERSTATE 15
THROUGH 415 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Monida, moving east at 10 mph.

HAZARD...Wind gusts to 35 mph, lightning, moderate rain, and pea
         size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Spencer, Monida Pass and Humphrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4457 11223 4454 11222 4454 11217 4429 11212
      4430 11256 4448 11259 4448 11254 4446 11250
      4448 11247 4446 11243 4445 11239 4449 11236
      4454 11235 4454 11232 4457 11229
TIME...MOT...LOC 2112Z 262DEG 8KT 4440 11248

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Huston

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 6:03 PM MDTSpecial Weather StatementPIHBingham27 min
Aug 12, 7:31 PM MDTAreal Flood AdvisoryPIHBonneville119 min
Aug 12, 9:37 PM MDTSpecial Weather StatementPIHJefferson38 min
Aug 12, 9:44 PM MDTSpecial Weather StatementPIHBingham46 min
Aug 12, 10:18 PM MDTSpecial Weather StatementPIHJefferson42 min
Aug 12, 11:08 PM MDTSpecial Weather StatementPIHClark52 min
Aug 13, 1:46 AM MDTSpecial Weather StatementPIHJefferson29 min
Aug 13, 7:12 AM MDTSpecial Weather StatementPIHBear Lake63 min
Aug 13, 8:51 AM MDTSpecial Weather StatementPIHBear Lake54 min
Aug 13, 10:41 AM MDTSpecial Weather StatementPIHFranklin64 min
Aug 13, 11:46 AM MDTSpecial Weather StatementPIHFranklin59 min
Aug 13, 12:39 PM MDTSpecial Weather StatementPIHCassia51 min
Aug 13, 12:44 PM MDTSpecial Weather StatementPIHBear Lake61 min
Aug 13, 1:06 PM MDTSpecial Weather StatementPIHPower24 min
Aug 13, 1:24 PM MDTSpecial Weather StatementPIHCassia36 min
Aug 13, 1:34 PM MDTAreal Flood AdvisoryPIHCassia, Oneida, Power4 hr
Aug 13, 1:35 PM MDTSpecial Weather StatementPIHBannock85 min
Aug 13, 1:48 PM MDTSpecial Weather StatementPIHPower42 min
Aug 13, 1:55 PM MDTSpecial Weather StatementPIHButte35 min
Aug 13, 1:58 PM MDTSevere Thunderstorm WarningPIHOneida, Power32 min
Aug 13, 2:21 PM MDTFlash Flood WarningPIHOneida, Power114 min
Aug 13, 2:29 PM MDTSpecial Weather StatementPIHClark61 min
Aug 13, 2:29 PM MDTSevere Thunderstorm WarningPIHOneida, Power31 min
Aug 13, 2:49 PM MDTSpecial Weather StatementPIHCassia56 min
Aug 13, 2:53 PM MDTSpecial Weather StatementPIHButte52 min
Aug 13, 3:00 PM MDTSpecial Weather StatementPIHOneida45 min
Aug 13, 3:09 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Butte, Jefferson66 min
Aug 13, 3:14 PM MDTSpecial Weather StatementPIHClark61 min
Aug 13, 3:22 PM MDTSevere Thunderstorm WarningPIHBingham, Butte, Jefferson34 min
Aug 13, 3:53 PM MDTSpecial Weather StatementPIHBingham, Butte, Clark, Fremont, Jefferson, Madison82 min
Aug 13, 4:15 PM MDTSevere Thunderstorm WarningPIHBonneville, Jefferson45 min
Aug 13, 4:58 PM MDTSevere Thunderstorm WarningPIHFremont, Teton32 min
Aug 13, 5:24 PM MDTSevere Thunderstorm WarningPIHFremont36 min
Aug 13, 5:46 PM MDTSpecial Weather StatementPIHFremont44 min
Aug 13, 5:49 PM MDTAreal Flood AdvisoryPIHFremont3 hr

Nearby

Flash Flood Warnings in Idaho, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.